American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zouhua Ding and Athanassios G. Kartsatos. Nonresonance problems for differential inclusions in separable Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2357-2365. MR 1340383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Zouhua Ding. On a class of implicit differential inclusions. Proc. Amer. Math. Soc. 124 (1996) 745-749. MR 1328345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shou Chuan Hu and Nikolaos S. Papageorgiou. On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 3043-3050. MR 1301503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Shou Chuan Hu and Nikolaos S. Papageorgiou. Delay differential inclusions with constraints . Proc. Amer. Math. Soc. 123 (1995) 2141-2150. MR 1257111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Nikolaos S. Papageorgiou. On parametric evolution inclusions of the subdifferential type with applications to optimal control problems . Trans. Amer. Math. Soc. 347 (1995) 203-231. MR 1282896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Daniel C. Biles and John S. Spraker. A study of almost-everywhere singleton-valued Filippovs . Proc. Amer. Math. Soc. 114 (1992) 469-473. MR 1074749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Vasile Staicu. Continuous selections of solution sets to evolution equations . Proc. Amer. Math. Soc. 113 (1991) 403-413. MR 1076580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski. A class of absolute retracts in spaces of integrable functions . Proc. Amer. Math. Soc. 112 (1991) 413-418. MR 1045587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 111 (1991) 941-948. MR 1056678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Bressan, A. Cellina and G. Colombo. Upper semicontinuous differential inclusions without convexity . Proc. Amer. Math. Soc. 106 (1989) 771-775. MR 969314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Alberto Bressan. Unique solutions for a class of discontinuous differential equations . Proc. Amer. Math. Soc. 104 (1988) 772-778. MR 964856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jack W. Macki, Paolo Nistri and Pietro Zecca. The existence of periodic solutions to nonautonomous differential inclusions . Proc. Amer. Math. Soc. 104 (1988) 840-844. MR 931741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. A. Freedman. Riemann step function approximation of Bochner integrable functions . Proc. Amer. Math. Soc. 96 (1986) 605-613. MR 826489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia